All Journal Entries Journals
Previous | Next

Lexapro and weight gain??????????  Please help!

Feb 20, 2008 - 2 comments

I just got done having two children in a row. A year apart. My depression bugged me during the second and I took Prozac which killed my libido and after some time, stopped working. I get neurotic and a mild bit of depression-lazy, ect.. My recent baby is know 3 months and my doctor decided to give me Lexapro because of my libido problem and weight problem. She was very adimit that Lexapro is the miricle anti-depressant and it has very few side effects. Here is my problem, I have had two kids in a row and a thyroid problem. I am ready to lose weight. ALL the forums I have read on the internet have all said you gain weight with Lexapro!!! Does anyone have anything positive to say about the drug? Because I want to be happy but I also don't want to have a problem getting rid of all this depressing weight. Thank You.


Comments
Post a Comment
Avatar universal
by mitzi_h, Feb 20, 2008
please reply with advice especially if positive, with Lexapro.

417448 tn?1204112937
by Holly008, Feb 20, 2008
I do not know about Lexapro but I do know that Welbutrin or the generic form Bupropion should actually help with weight lose and does not lower your libido.You might ask about switching.

Post a Comment